MathSciNet Relay Station
MathSciNet bibliographic data
MR2769495 39A30
Kurbanlı, Abdullah Selçuk; Çinar, Cengiz; Yalçinkaya, İbrahim On the behavior of positive solutions of the system of rational difference equations $x_{n+1}=\frac{x_{n-1}}{y_nx_{n-1}+1}$, $y_{n+1}=\frac{y_{n-1}}{x_ny_{n-1}+1}$. Math. Comput. Modelling 53 (2011), no. 5-6, 1261–1267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement